MathSciNet Relay Station
MathSciNet bibliographic data
MR1433995 42B15
Xu, Quanhua Fourier multipliers for $L_p({\bf R}^n)$ via $q$-variation. Pacific J. Math. 176 (1996), no. 1, 287–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement